# SDR 2025F00059

- Difficulty date: March 13, 2025
- Submitted: March 13, 2025
- Operation: General aviation
- Aircraft: N323QS
- Make and model: Cessna 680A
- Aircraft serial: 6800134
- Aircraft time: 14,736 hours, 9,931 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICALLY REMOVED 1 AREA OF CORROSION LOCATED ON RH GEARWELL AFT SPAR, FWD FACE, LOWER CLIP, INBD OF WS 37.00 IAW C680 SRM 51-70-02. FOUND CORROSION BLEND TO BE BEYOND LIMITS IAW C680 SRM 51-70-02 LIMITATIONS EXCEEDING .002" OF MATERIAL REMOVED FROM NOMINAL THICKNESS. REPAIRED CORROSION BLEND IAW TEXTRON ENGINEERING FIELD REPAIR FR-680-0134-14777 REV- TITLE: FIELD REPAIR-CORROSION,RH WING, AFT SPAR, LOWER CAP WS 18.50-23, DATE: 21FEB2025. PERFORMED INITIAL HI-LOK BOLT HOLE INSPECTION, HOLES #118-120 USING NDT EDDY CURRENT AS INSTRUCTED IN ORIGINAL REPAIR TABLE 2 SPECIAL INSPECTION REQUIREMENTS. INSTRUCTIONS FOR CONTINUED AIRWORTHINESS: (SPECIAL INSPECTION REQUIREMENTS) COMPONENT 6922435-4 RH FWD ANGLE, WS 18.50-23, FIGURE 4, TECHNIQUE BHET2, INITIAL HOURS 14,736.1, RECURRING HOURS 6,000.
